Reference Type | Journal (article/letter/editorial) |
---|
Title | Topological confinement in graphene bilayer quantum rings |
---|
Journal | Applied Physics Letters |
---|
Authors | Xavier, L. J. P. | Author |
---|
Pereira, J. M. | Author |
Chaves, Andrey | Author |
Farias, G. A. | Author |
Peeters, F. M. | Author |
Year | 2010 (May 24) | Volume | 96 |
---|
Issue | 21 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.3431618Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8583821 | Long-form Identifier | mindat:1:5:8583821:9 |
---|
|
GUID | 0 |
---|
Full Reference | Xavier, L. J. P., Pereira, J. M., Chaves, Andrey, Farias, G. A., Peeters, F. M. (2010) Topological confinement in graphene bilayer quantum rings. Applied Physics Letters, 96 (21). 212108pp. doi:10.1063/1.3431618 |
---|
Plain Text | Xavier, L. J. P., Pereira, J. M., Chaves, Andrey, Farias, G. A., Peeters, F. M. (2010) Topological confinement in graphene bilayer quantum rings. Applied Physics Letters, 96 (21). 212108pp. doi:10.1063/1.3431618 |
---|
In | (2010, May) Applied Physics Letters Vol. 96 (21) AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.